Exponential stability of singularly perturbed systems with time delay and uncertainties

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 254
  • Download : 0
Recently, there are several studies on singularly perturbed systems with time delay and uncertainties. However, the existing results show only the limited results on either time delay or uncertainties. For time delay, small time delay or time delay only on the slow state are considered while, for uncertainties, the uncertain linear singularly perturbed system or the uncertain nonlinear singularly perturbed system with the conservative condition on uncertainties are considered. In this paper, the exponential stability of singularly perturbed systems with both time delay and uncertainties is investigated in the general form.
Publisher
TAYLOR & FRANCIS LTD
Issue Date
2015-01
Language
English
Article Type
Article
Keywords

ROBUST STABILITY; STABILIZATION; DEPENDENCE

Citation

INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, v.46, no.1, pp.170 - 178

ISSN
0020-7721
DOI
10.1080/00207721.2013.775391
URI
http://hdl.handle.net/10203/191275
Appears in Collection
RIMS Journal PapersEE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0